Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some tilings of the plane whose singular points form a perfect set

Author: Marilyn Breen
Journal: Proc. Amer. Math. Soc. 89 (1983), 477-479
MSC: Primary 52A45; Secondary 05B45
MathSciNet review: 715870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{J}$ be a tiling of the plane such that for every tile $ T$ of $ \mathcal{J}$ there correspond a tile $ T'$ of $ \mathcal{J}$ (not necessarily unique) and an integer $ k(T,T')$ (depending on $ T$ and $ T'$), $ 2 < k$, such that $ T$ meets $ T'$ in $ k(T,T')$ connected components. Then the set of singular points of $ \mathcal{J}$ is a nowhere dense, perfect set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A45, 05B45

Retrieve articles in all journals with MSC: 52A45, 05B45

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society